# SDR HEEA954333

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9190F
- Make and model: Bolkms BO105S
- Aircraft serial: S668
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5035P2P44
- Condition: Error
- Location: Cockpit Encoder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER IS 80 FEET OFF AT 16,000 FEET AND NEEDLE HAS EXCESSIVE FRICTION ERROR.  TIME SINCE REPAIR 0:00.
